JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON SEMI-ARMENDARIZ MATRIX RINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON SEMI-ARMENDARIZ MATRIX RINGS
KOZLOWSKI, KAMIL; MAZUREK, RYSZARD;
  PDF(new window)
 Abstract
Given a positive integer n, a ring R is said to be n-semi-Armendariz if whenever $f^n
 Keywords
n-semi-Armendariz ring;semi-Armendariz ring;upper triangular matrix ring;
 Language
English
 Cited by
 References
1.
D. D. Anderson and V. Camillo, Armendariz rings and Gaussian rings, Comm. Algebra 26 (1998), no. 7, 2265-2272. crossref(new window)

2.
E. P. Armendariz, A note on extensions of Baer and P.P.-rings, J. Austral. Math. Soc. 18 (1974), 470-473. crossref(new window)

3.
B. J. Gardner and R. Wiegandt, Radical theory of rings, Monographs and Textbooks in Pure and Applied Mathematics, vol. 261, Marcel Dekker, Inc., New York, 2004.

4.
Y. Hirano, On annihilator ideals of a polynomial ring over a noncommutative ring, J. Pure Appl. Algebra 168 (2002), no. 1, 45-52. crossref(new window)

5.
C. Huh, H. K. Kim, and Y. Lee, p.p. rings and generalized p.p. rings, J. Pure Appl. Algebra 167 (2002), no. 1, 37-52. crossref(new window)

6.
C. Huh, Y. Lee, and A. Smoktunowicz, Armendariz rings and semicommutative rings, Comm. Algebra 30 (2002), no. 2, 751-761. crossref(new window)

7.
Y. C. Jeon, Y. Lee, and S. J. Ryu, A structure on coefficients of nilpotent polynomials, J. Korean Math. Soc. 47 (2010), no. 4, 719-733. crossref(new window)

8.
N. K. Kim and Y. Lee, Armendariz rings and reduced rings, J. Algebra 223 (2000), no. 2, 477-488. crossref(new window)

9.
N. K. Kim, K. H. Lee, and Y. Lee, Power series rings satisfying a zero divisor property, Comm. Algebra 34 (2006), no. 6, 2205-2218. crossref(new window)

10.
T. Y. Lam, A first Course in Noncommutative Rings, Graduate Texts in Math., vol. 131, Springer-Verlag, Berlin-Heidelberg-New York 1991.

11.
T.-K. Lee and T.-L. Wong, On Armendariz rings, Houston J. Math. 29 (2003), no. 3, 583-593.

12.
Z. Liu and R. Zhao, On weak Armendariz rings, Comm. Algebra 34 (2006), no. 7, 2607-2616. crossref(new window)

13.
G. Marks, R. Mazurek, and M. Ziembowski, A unified approach to various generalizations of Armendariz rings, Bull. Aust. Math. Soc. 81 (2010), no. 3, 361-397. crossref(new window)

14.
R. Mazurek and M. Ziembowski, Right Gaussian rings and skew power series rings, J. Algebra 330 (2011), no. 1, 130-146. crossref(new window)

15.
R. Mazurek and M. Ziembowski, On a characterization of distributive rings via saturations and its applications to Armendariz and Gaussian rings, Rev. Mat. Iberoam. 30 (2014), no. 3, 1073-1088. crossref(new window)